ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2012.14.10960

On bases in spaces of continuous \(n\)-homogeneous polynomials in nuclear Kothe spaces

Kondakov V. P.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 2.
Abstract:
A basis in the space of continuous \(n\)-homogeneous polynomials mappings a nuclear Kothe - Frechet space into itself is constructed. The space of polynomials is considered with the compact open topology. Some related problems are also discussed.
Keywords: holomorphie mapping, \(n\)-homogeneous polynomial, basis
Language: Russian Download the full text  
For citation: Kondakov V. P. On bases in spaces of continuous \(n\)-homogeneous†† polynomials in nuclear Kothe spaces. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 2, pp.39-44. DOI 10.23671/VNC.2012.14.10960


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт